# SDR ASAA2020021732210

- Difficulty date: February 17, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 49,819 hours, 14,985 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000. #2 ENG LONG TIME FAULT. MAINT MSG 73-10782, INTERNAL EEC FAULT BSV POSITION SIGNALS DISAGREE. GROUNDED - YES. INTERROGATED FMC CDU FOR NO 2 ENG FAULT MSG 73-10782 AND FOUND THIS MESSAGE WAS NO LONGER ACTIVE AT THIS TIME. REF TECH SERVICES NOTE, REF L/P 12184603 ABOUT EEC REPLACEMENT CLEARING THIS FAULT.
